Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 360170, 7 pages
http://dx.doi.org/10.1155/2013/360170
Research Article

A Stability Condition with Delay-Dependence for a Class of Switched Large-Scale Time-Delay Systems

Department of Electrical Engineering, Southern Taiwan University of Science and Technology, No. 1 NanTai Street, Yongkang District, Tainan City, Taiwan

Received 4 February 2013; Revised 2 April 2013; Accepted 3 April 2013

Academic Editor: Han H. Choi

Copyright © 2013 Chi-Jo Wang and Juing-Shian Chiou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. Liberzon and A. S. Morse, “Basic problems in stability and design of switched systems,” IEEE Control Systems Magazine, vol. 19, no. 5, pp. 59–70, 1999. View at Publisher · View at Google Scholar · View at Scopus
  2. Z. Ji, L. Wang, G. Xie, and F. Hao, “Linear matrix inequality approach to quadratic stabilisation of switched systems,” IEE Proceedings: Control Theory and Applications, vol. 151, no. 3, pp. 289–294, 2004. View at Publisher · View at Google Scholar · View at Scopus
  3. J. S. Chiou and C. M. Cheng, “Stabilization analysis of the switched discrete-time systems using Lyapunov stability theorem and genetic algorithm,” Chaos, Solitons and Fractals, vol. 42, no. 2, pp. 751–759, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  4. J. S. Chiou and C. J. Wang, “Stability analysis and time-switching rule design for the switched continuous-time and discrete-time systems,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 11, pp. 115–118, 2010. View at Google Scholar
  5. J. P. Hespanha and A. S. Morse, “Stability of switched systems with average dwell-time,” in Proceedings of the 38th IEEE Conference on Decision and Control (CDC), pp. 2655–2660, Phoenix, Ariz, USA, December 1999. View at Scopus
  6. G. Zhai, B. Hu, K. Yasuda, and A. N. Michel, “Stability analysis of switched systems with stable and unstable subsystems: an average dwell time approach,” International Journal of Systems Science, vol. 32, no. 8, pp. 1055–1061, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. S. H. Lee, T. H. Kim, and J. T. Lim, “New stability analysis of switched systems,” Automatica, vol. 36, no. 6, pp. 917–922, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  8. C. D. Persis, R. D. Santis, and A. S. Morse, “Switched nonlinear systems with state-dependent dwell-time,” Systems and Control Letters, vol. 50, no. 4, pp. 291–302, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  9. J. S. Chiou, C. J. Wang, and C. M. Cheng, “On delay-dependent stabilization analysis for the switched time-delay systems with the state-driven switching strategy,” Journal of the Franklin Institute, vol. 348, no. 2, pp. 261–276, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  10. C. J. Wang, J. S. Chiou, and C. M. Cheng, “On delay-independent stabilization analysis for a class of switched time-delay systems with the state-driven switching strategy,” Journal of the Franklin Institute, vol. 348, no. 9, pp. 2292–2307, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. X. Xiao and Z. Mao, “Decentralized guaranteed cost stabilization of time-delay large-scale systems based on reduced-order observers,” Journal of the Franklin Institute, vol. 348, no. 9, pp. 2689–2700, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. J. S. Chiou, “Stability analysis for a class of switched large-scale time-delay systems via time-switched method,” IEE Proceedings: Control Theory and Applications, vol. 153, no. 6, pp. 684–688, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. P. Lancaster, Theory of Matrices, Academic Press, New York, NY, USA, 1969. View at MathSciNet
  14. V. B. Kolmanovskii and V. R. Nosov, Stability of Functional Differential Equations, vol. 180 of Mathematics in Science and Engineering, Academic Press, London, UK, 1986. View at MathSciNet